Repositorio de producción científica de la Universidad de Sevilla

Stackelberg-Nash exact controllability for linear and semilinear parabolic equations

Opened Access Stackelberg-Nash exact controllability for linear and semilinear parabolic equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Dias Araruna, Fágner
Fernández Cara, Enrique
Cardoso Santos, Mauricio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2015
Publicado en: ESAIM: Mathematical Modelling and Numerical Analysis, 21, 835-856.
Tipo de documento: Artículo
Resumen: This paper deals with the application of Stackelberg–Nash strategies to the control of parabolic equations. We assume that we can act on the system through a hierarchy of controls. A first control (the leader) is assumed to choose the policy. Then, a Nash equilibrium pair (corresponding to a noncooperative multiple-objective optimization strategy) is found; this governs the action of the other controls (the followers). The main novelty in this paper is that, this way, we can obtain the exact controllability to a prescribed (but arbitrary) trajectory. We study linear and semilinear problems and, also, problems with pointwise constraints on the followers.
Cita: Dias Araruna, F., Fernández Cara, E. y Cardoso Santos, M. (2015). Stackelberg–Nash exact controllability for linear and semilinear parabolic equations. ESAIM: Mathematical Modelling and Numerical Analysis, 21, 835-856.
Tamaño: 351.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42923

DOI: http://dx.doi.org/10.1051/cocv/2014052

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones